Tubulointerstitial nephritis following high-dose ifosfamide in three breast cancer patients.
Аннотация
We report three cases of women with breast cancer who developed renal impairment following treatment with high-dose ifosfamide. All the women underwent renal biopsy, which demonstrated severe interstitial damage with tubular changes by light and electron microscopy. Although reversible acute tubular dysfunction is well recognised with ifosfamide therapy, the long-term outcome of ifosfamide-induced renal injury remains unclear. The results of the current study suggest that ifosfamide can cause severe irreversible renal tubulointerstitial injury and should be used with caution even when there is initially normal renal function.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.